# SDR CA100117001

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT WAS FLYING AT 21000 FT WHEN THE PILOT HEARD A LOUD SOUND COMING FROM THE ENGINE AND THE ACFT STARTED TO VIBRATE.  THE PILOT SHUT DOWN THE ENGINE AND LANDED SAFELY AT AN AIRPORT WITH NO DAMAGE TO THE ACFT.  THE PILOT REPORTED PRIOR TO TAKEOFF THAT THE OIL LEVEL WAS LOW ON THE SIGHT GLASS, BUT STILL IN THE EMM LIMITS. AFTER THE EVENT, THERE ARE REPORTS THAT THERE WAS NO OIL ON THE SIGHT GLASS, ON THE DIP STICK AND AT THE OIL FILTER, BUT THE FILTER CONTAINED METAL SHAVINGS.
